# SDR ASAA2023071043977

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 29,544 hours, 9,309 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU MAINT LIGHT ILLUMINATES INTERMITENTLY. GROUNDED - YES. PERFORMED APU BITE TEST PER FIM 49-60 TASK 801 NO FAULT FOUND APU MAINT LIGHT IS OFF SEAMC DAN NOTIFIED.
